کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5776900 1413645 2017 7 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
The maximum size of a partial spread II: Upper bounds
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
The maximum size of a partial spread II: Upper bounds
چکیده انگلیسی

Let n and t be positive integers with t2. The exact value of the maximum size partial (t−1)-spread has been recently determined for t>Θr by the authors of this paper (see Năstase and Sissokho [21] (2016)).

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 340, Issue 7, July 2017, Pages 1481-1487
نویسندگان
, ,